American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 82 found      Go to page: 1 2 3

[31] Robert G. Bartle. Some partial solutions. Graduate Studies in Mathematics 32 (2001) 413-442.
Book volume table of contents   
View Article: PDF

[32] Robert G. Bartle. Convergence theorems. Graduate Studies in Mathematics 32 (2001) 115-134.
Book volume table of contents   
View Article: PDF

[33] Shu Sheng Fu. An extension of the Foran integral . Proc. Amer. Math. Soc. 123 (1995) 403-404. MR 1215200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Shushang Fu. $\lambda$-power integrals on the Cantor type sets . Proc. Amer. Math. Soc. 123 (1995) 2731-2737. MR 1257105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Russell A. Gordon. Convergence theorems. Graduate Studies in Mathematics 4 (1994) 201-222.
Book volume table of contents   
View Article: PDF

[36] Russell A. Gordon. The McShane Integral. Graduate Studies in Mathematics 4 (1994) 157-168.
Book volume table of contents   
View Article: PDF

[37] Russell A. Gordon. The Integrals of Lebesgue, Denjoy, Perron, and Henstock. Graduate Studies in Mathematics 4 (1994) MR MR1288751.
Book volume table of contents   

[38] Russell A. Gordon. Integration by parts. Graduate Studies in Mathematics 4 (1994) 181-200.
Book volume table of contents   
View Article: PDF

[39] Russell A. Gordon. The Denjoy integral. Graduate Studies in Mathematics 4 (1994) 107-119.
Book volume table of contents   
View Article: PDF

[40] Russell A. Gordon. Equivalence of integrals. Graduate Studies in Mathematics 4 (1994) 169-179.
Book volume table of contents   
View Article: PDF

[41] Russell A. Gordon. The Lebesgue integral. Graduate Studies in Mathematics 4 (1994) 29-48.
Book volume table of contents   
View Article: PDF

[42] Russell A. Gordon. Lebesgue measure. Graduate Studies in Mathematics 4 (1994) 1-16.
Book volume table of contents   
View Article: PDF

[43] Russell A. Gordon. Solutions to Exercises. Graduate Studies in Mathematics 4 (1994) 271-387.
Book volume table of contents   
View Article: PDF

[44] Russell A. Gordon. Measurable functions. Graduate Studies in Mathematics 4 (1994) 17-27.
Book volume table of contents   
View Article: PDF

[45] Russell A. Gordon. The Khintchine integral. Graduate Studies in Mathematics 4 (1994) 237-243.
Book volume table of contents   
View Article: PDF

[46] Russell A. Gordon. Approximate derivatives. Graduate Studies in Mathematics 4 (1994) 223-236.
Book volume table of contents   
View Article: PDF

[47] Russell A. Gordon. The approximately continuous Perron integral. Graduate Studies in Mathematics 4 (1994) 259-270.
Book volume table of contents   
View Article: PDF

[48] Russell A. Gordon. Darboux and Baire class one functions. Graduate Studies in Mathematics 4 (1994) 69-88.
Book volume table of contents   
View Article: PDF

[49] Russell A. Gordon. The Henstock Integral. Graduate Studies in Mathematics 4 (1994) 137-156.
Book volume table of contents   
View Article: PDF

[50] Russell A. Gordon. The approximately continuous Henstock integral. Graduate Studies in Mathematics 4 (1994) 245-258.
Book volume table of contents   
View Article: PDF

[51] Russell A. Gordon. Bounded variation and absolute continuity. Graduate Studies in Mathematics 4 (1994) 49-68.
Book volume table of contents   
View Article: PDF

[52] Russell A. Gordon. Functions of generalized bounded variation. Graduate Studies in Mathematics 4 (1994) 89-105.
Book volume table of contents   
View Article: PDF

[53] Russell A. Gordon. The Perron Integral. Graduate Studies in Mathematics 4 (1994) 121-136.
Book volume table of contents   
View Article: PDF

[54] Alexei Novikov and Washek F. Pfeffer. An invariant Riemann type integral defined by figures . Proc. Amer. Math. Soc. 120 (1994) 849-853. MR 1182703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Cornel Leinenkugel. A Daniell-Stone approach to the general Denjoy integral . Proc. Amer. Math. Soc. 114 (1992) 39-52. MR 1031669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Zoltán Buczolich. Henstock integrable functions are Lebesgue integrable on a portion . Proc. Amer. Math. Soc. 111 (1991) 127-129. MR 1034883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Juan Arias-de-Reyna. On the theorem of Frullani . Proc. Amer. Math. Soc. 109 (1990) 165-175. MR 1007485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Washek F. Pfeffer. A note on the generalized Riemann integral . Proc. Amer. Math. Soc. 103 (1988) 1161-1166. MR 955000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Arlo W. Schurle. A new property equivalent to Lebesgue integrability . Proc. Amer. Math. Soc. 96 (1986) 103-106. MR 813820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Krzysztof M. Ostaszewski. Henstock integration in the plane. Memoirs of the AMS 63 (1986) MR 856159.
Book volume table of contents   


Results: 31 to 60 of 82 found      Go to page: 1 2 3